View Single Post
Old 07-16-2012, 12:10 PM   #1
Lorib514 Lorib514 is offline
Junior Member
(female)
 
Join Date: Jun 2012
Posts: 19
Lorib514 HB User
can use some advise

I posted last week about Dulera and what it's doing to my menstrual cycle. It is now going on 2 weeks and I'm still having issues. I'm seeing my GYN tomorrow. I had an appointment Friday with my pulm dr and told him about this side effect. Basically he said he doubts it is from the medication and even if it were he said I need it. (I've been on Advair for 2 months, already took a round of Prednisone, and was in urgent care so it is not well controlled).

Am I just being too worried about this or is this medication messing with my hormones? I started my cycle 1 week early and it last for a week then 1-2 day break then started back up again on Friday and is extremely heavy. I'm starting to feel muscle weakness like my legs are going to give out on me. Not normal for me at all. My doctor will not take me off Dulera what would you do?